# SDR ASAA2016061417039

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 16,173 hours, 4,709 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 016971100095
- Condition: Failed
- Location: Apu
- Part time: 1,400 hours, 2,905 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU START, FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  R & R IGNITER PLUG, REF AMM 49-41-51/401, NO FIX.  R & R IGNITION UNIT, REF AMM 49-41-31/401.  OPS CHECKS GOOD AT THIS TIME.
